MAUDE Adverse Event Report: AMO UPPSALA AB HEALON 5 PRO; AID, SURGICAL, VISCOELASTIC

AMO UPPSALA AB HEALON 5 PRO; AID, SURGICAL, VISCOELASTIC
Model Number TV60ML
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age, weight, and ethnicity: unknown; requested but not provided.If implanted, give date: not applicable, the healon5 pro is not an implanted product.If explanted, give date: not applicable, the healon5 pro is not an implanted product.The device is not returning for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt was made to obtain missing information; however, the information was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the doctor was using the cohesive ophthalmic viscosurgical device (ovd) to form the anterior chamber (ac) on a patient post glaucoma shunt.After expressing a significant amount outside the eye, the doctor put some temporally to form the ac followed by nasally.As the doctor was injecting nasally, a minute white particle came out with the healon.It was free floating in the anterior chamber nasally.The doctor depressed the wound to express it out of the eye but was unable to do it without flattening the ac.The doctor was unable to suck it out with the syringe.No further information was provided.Through follow-up it was learned that the patient required a secondary eye surgery for something unrelated to this event, which allowed the doctor to remove the particle from the left eye.There was no patient injury and no planned interventions.The patient is doing well.The product was discarded.No further information was provided.

Brand Name
HEALON 5 PRO
Common Device Name
AID, SURGICAL, VISCOELASTIC
Manufacturer (Section D)
AMO UPPSALA AB
rapsgatan 7
uppsala, uppsala län 754 5 0
SW  754 50
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14260367
Report Number3012236936-2022-01148
Device Sequence Number5621997
Product Code LZP
UDI-Device Identifier05050474636996
UDI-Public(01)05050474636996(17)230930(10)UH31463
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P810031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberTV60ML
Device Catalogue Number10240015
Device Lot NumberUH31463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Initial Report FDA Received Date05/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BAERVELDT SHUNT
Patient SexUnknown